# SDR SCNA20201116232

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STANCHION SUPPORT BRACKET IS CRACKED AT STA 867 LBL 15, WL 160.  REMOVED AND REPLACED CRACKED BRACKET WITH NEW, IAW SRM 51-40-02-0G-0, 51-40-05 AND DWG 149A8102.
